| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
12/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure four years post implantation due to pain.Radiographic shows evidence of failure of the tibial baseplate with posteromedial collapse and bone loss.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: femoral component catalog # 00596401551 lot # 63636287; stemmed nonaugmentable tibial component catalog # 00598603702 lot # 63497821; articular surface catalog # 00596403210 lot # 63672846; all poly petella catalog # 00597206532 lot # 63409706.Report source, foreign country: united kingdom.Customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 3007963827-2023-00075; 0002648920-2023-00068; 0001822565-2022-00880; 0002648920-2023-00069.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h4, h6, h10.H6: mechanical (g04) - femur.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Clinical records review indicates that at the time of of the visit, surgeon states patient radiographically shows evidence of failure of the tibial baseplate with posteromedial collapse and bone loss.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined that the initial report was submitted in error and should be voided as revision was due to lucency.Radiographic shows evidence of failure of the tibial baseplate with posteromedial collapse and bone loss.
Event or Problem Description